# SDR UALA2009051501382

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 41,521 hours, 5,129 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CEILING EEL LIGHT INOP.  RELAMPED, CHECKS OKAY.
